Sibirskii Zhurnal Industrial'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2000, Volume 3, Number 1, Pages 182–194 (Mi sjim96)  

This article is cited in 3 scientific papers (total in 3 papers)

Modeling of nonlinear time-dependent dynamical systems by Volterra series: identification and applications

D. N. Sidorov


Full text: PDF file (278 kB)

Bibliographic databases:
UDC: 518.517
Received: 25.01.2000

Citation: D. N. Sidorov, “Modeling of nonlinear time-dependent dynamical systems by Volterra series: identification and applications”, Sib. Zh. Ind. Mat., 3:1 (2000), 182–194

Citation in format AMSBIB
\Bibitem{Sid00}
\by D.~N.~Sidorov
\paper Modeling of nonlinear time-dependent dynamical systems by Volterra series: identification and applications
\jour Sib. Zh. Ind. Mat.
\yr 2000
\vol 3
\issue 1
\pages 182--194
\mathnet{http://mi.mathnet.ru/sjim96}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1789339}
\zmath{https://zbmath.org/?q=an:0951.93021}


Linking options:
  • http://mi.mathnet.ru/eng/sjim96
  • http://mi.mathnet.ru/eng/sjim/v3/i1/p182

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. N. Sidorov, “Ob odnom klasse nelineinykh uravnenii I roda s odnorodnymi integralnymi operatorami”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 4:1 (2011), 109–117  mathnet
    2. Beyrami H., Lotfi T., Mandiani K., “Stability and Error Analysis of the Reproducing Kernel Hilbert Space Method For the Solution of Weakly Singular Volterra Integral Equation on Graded Mesh”, Appl. Numer. Math., 120 (2017), 197–214  crossref  mathscinet  zmath  isi  scopus
    3. Zhang D., Li E.-P., Yang S., Lu Q., Fan Yu., “A Method For Dealing With Nonlinear Problems in Electronic Packaging System”, 2019 12Th International Workshop on the Electromagnetic Compatibility of Integrated Circuits (Emc Compo 2019), IEEE, 2019, 293–295  isi
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:844
    Full text:386

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021